General analytical solutions for the kinetics of AB(k,) and ABC(k,) systems.

Date

2005

Advisors

Journal Title

Journal ISSN

ISSN

1097-4601
0538-8066

Volume Title

Publisher

Wiley

Type

Article

Peer reviewed

Yes

Abstract

Description

Keywords

Citation

Maafi, M. and Brown, R.G. (2005) General analytical solutions for the kinetics of AB(k,) and ABC(k,) systems. International Journal of Chemical Kinetics, 37 (3), pp.162-174.

Rights

Research Institute

Leicester Institute for Pharmaceutical Innovation - From Molecules to Practice (LIPI)